Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe vomiting

Answered by
Dr.
Dr. Remy Koshy

General & Family Physician

Practicing since :2014

Answered : 479 Questions

default
Posted on Tue, 14 Mar 2017 in Internal Doctor Category
Question: I am throwing up everything from last night. even if i take water in two hours i get vomit.
stomach is not settled and i can feel some sounds from that. Can you please help me with solution and also how long does it take to recover.
doctor
Answered by Dr. Remy Koshy 10 minutes later
Brief Answer:
Requires a few more details..

Detailed Answer:
Hello XXXX,
Thanks for posting your query in HealthcareMagic,

I have read through your query and can certainly understand your concern,

From the symptoms you have described here, it seems you have had a food poisoning.

Before I could guide you any further, I would like to know a few more details related:

- do you have associated loose stools, abdominal pain, fever?
- any history of food from outside recently?
- have you tried any medication?

Meanwhile, I would suggest you to take Tab. EMESET 4mg one tablet, soon enough to stop the vomiting. Take it twice daily for 2 days and then as an when needed.

Need for any further medications like antibiotics can be decided on the above details only.

Kindly revert back soon with your details.

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Remy Koshy 5 minutes later
Hi,

Thanks for quick response, Yes.

- do you have associated loose stools, abdominal pain, fever? - Yes (fever not much)
- any history of food from outside recently? - Yes had food outside for few times
- have you tried any medication? - Not tried yet.


And do you think this is serious?
doctor
Answered by Dr. Remy Koshy 16 minutes later
Brief Answer:
Explained below..

Detailed Answer:
Hello XXXX,
Thanks for writing back,

From the details give, you do seem to have a bacterial or viral food poisoning.

Therefore, it is advisable to start with broad spectrum coverage antibiotic.

If I was your treating physician, I would suggest you to do the following:

- Take an antibiotic comprising of a combination of ofloxacin and ornidazole, which is an antibiotic, to be taken twice daily for 5 days.

- take Tab. EMESET 4mg twice daily for 2 days and then only if needed, to treat profuse vomiting.

- Always keep yourself hydrated by consuming plenty of fluids, fruit juices.

- consume bland foods like soups, curd, fruits.

- avoid outside food for a few days henceforth.

- If at all you seem to have repeated episodes of loose stools which can be tiring, you may consider Tab. ENUF once.

Just make sure to keep yourself hydrated and this should resolve soon enough.

I hope this helps.

Please feel free to discuss further or else kindly close and give your feedback.

Regards


Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Remy Koshy 4 minutes later
Can you give the exact tab name :

Take an antibiotic comprising of a combination of ofloxacin and ornidazole

doctor
Answered by Dr. Remy Koshy 46 minutes later
Brief Answer:
See below

Detailed Answer:
Hello XXXX,
Thanks for writing back,

You can take Tab. Oflox- Oz, which has the same combination.

Hope this helps.

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Abdominal pain

doctor1 MD

Greetings all. I m curious what the outcome would be if I quit Trazodone. I went on it after brain surgery in 2002. My 2nd under the knife, 2 other times prior underwent radiation procedure. Also between 2000-2002 times were dramatic, Mom long time suffered from same thing(nf2), died a month prior to the 2002 surgery. After awaking from that surgery and becoming paralysed entirely on left side of face, I was in a panic state of mind. That panic started a year prior after my second gamma knife surgery. Didn t realize back then, but thinking back, there was a few times where to panic came out through speech. Moving on..I was put on 25mg of trazodone, didn t do much, or last long. Then 50mg. That did it, and I ve been on it every since. I started to feel the panic/anxiety in 2010 and have been dealing with it ever since. I had two minor facial procedures (eyelid surgery) in 2012, and that kind of tip me over the boiling point. I had 2 full blown panic attacks. There were caused by abdominal pain. Very very painful. I ve always thought it was ulcer, but i m not so sure, it s almost like the sink is clogged? all the gas, acid, everything just gets stuck and doesn t move. I had it a few times when i was 17. After a year+ trying to figure it out, I quit coffee after supper and that stopped it. It took about 8-12 months to get over the affects of those attacks. I d always find myself tense, my hands would always clench up, or grabbing my shirt without even knowing. Same goes with other muscles. Only thing that remains is when I do something like house work, moving furniture, mow lawn etc. , my lips will be very red. the panicky feeling is under control for the most part. But after those attacks it just feels not that far away. If i ever need surgery I m gonna definitely seek max trazodone or something. with all this said, is trazodone even working any more? does the body over time develop resistance against it. It didn t calm me down one bit when I had those minor surgeries, or every day since 2011. what im wondering is if i quit, will the panic increase and become unbearable or no change? if i do need more surgery in future I will seek help, but nowadays manageable. I wondering if the 50 mg is still helping out. Mike

doctor1 MD

I am seeking some medical assistance because over the past year I have been feeling ill and not getting a proper diagnose.Initially it started with a burning in my stomach and I was diagnosed with duodenal ulcers and mild chron s disease..not the diarrhoea and pain symptoms but mainly the burning,this accompanied by malaise.Behind my neck i feel a sort of tension and lately sugar level has been borderline.I cant describe the feeling.it is a great discomfort even leading to feeling lifeless,and depressed.I dont sleep at nights and have to take sleep tablets everyday.Could these be a side effects of the tablets or could be a thyroid problem?Please Help !!

doctor1 MD

Less than a year ago I started to experience loose stools/diarrhea. It starts out with a normal bowel movement, but at the end it would be soft that I would be wiping myself most of the day. Now it has come down to having 4-5 movements a day, which are very soft and rope like and am constantly wiping myself. Within the past year, I have been through 2 Colonsoscopy s, A Sigmoidoscopy, Upper Endoscopy and Exploratory Surgery where they have removed my appendix. With all of this done, they say everything came back normal. They have ruled out Colitis, Crohn s Disease and Diverticulitis. It seems every time I eat, I have to go to the bathroom, not right away, but an hour or two later. Sometimes I just have the urge. I have also experienced a lower right side pain that comes and goes with this. They have told me that it s probably an inflamed muscle. I am at my wits end with this problem as I cannot go very far from home. If I don t eat anything, then of course I am fine. When I eat my acid reflux flares up so bad, that it feels like there is something heavy on my throat. I am on Omerprazole for the reflux. Could I possibly have something wrong with my Digestive System? Please help me.

doctor1 MD

I used to have stomach issues when i was younger. im 15 now and ive had diarrea for almost a week now. i am constantly havein lower stomach cramps and i am always dizzy and tired and my head frequently hurts. what do you think this is? my grandma is convinced i have a stomach ulcer.

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...